MedElevator Войти в исследования
← Поиск публикаций
International journal of surgery case reports · 2025

Hemorrhagic shock after dental extractions in a patient with anticoagulant and antiplatelet therapy: a case report.

Клинический случайСтатьяНазвание и аннотация: Перевод в очереди
Обработка статьи · этапы, ошибки и управление
Загрузка состояния…

История · было → стало

Состояние обновляется каждые 5 секунд, пока блок открыт. Процент показывается только там, где известен объём работы. Пауза останавливает продолжение этапа; текущий запрос к источнику может завершиться.

Pouplin Alexia, Pham Kormann Diane, Dolivet Gilles, Phulpin Bérengère

Аннотация

INTRODUCTION: Hemorrhagic shock requiring red blood cell transfusion following tooth extraction is rare.

CASE PRESENTATION: We report the case of a 71-year-old patient who was treated at the hospital for hemorrhagic shock the day after the extraction of two teeth and for a second episode seven days after the surgery. The patient was treated in oncology and his medication included acetylsalicylate of DL-Lysine and Tinzaparine. The pre-operative biological assessment that allowed the surgery and validation of the action to be taken was provided by the cardiologist. Treatment consisted in transfusion and wound revision with controlled hemostasis.

DISCUSSION: Alveolar bleeding leading to two episodes of hemorrhagic shock (on day 1 and day 7) is an exceptionally rare occurrence. Even if the patient had some risk factors increasing the risks of bleeding, including age, anticoagulants, oncological treatments and recent teeth extractions, no case in the scientific literature was found with similar conditions and no explanation justifying the intensity of the hemorrhage.

CONCLUSION: Precautions for hemostasis during the intervention are important but sometimes insufficient. For patients at high risk of bleeding with comorbidity like anticoagulant and antiplatelet therapy, it is necessary to establish 7-day postoperative monitoring to control possible post-operative bleeding.